MathSciNet Relay Station
MathSciNet bibliographic data
MR1843969 35B41 (35B45 35L70 35Q72 35R10 37L30 74D10)
Giorgi, Claudio; Muñoz Rivera, Jaime E.; Pata, Vittorino Global attractors for a semilinear hyperbolic equation in viscoelasticity. J. Math. Anal. Appl. 260 (2001), no. 1, 83–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement